# SDR AALA202205068775

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 12,166 hours, 5,156 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICER WINDSHIELD HAS A SMALL CRACK ABOVE WIPER BLADE APPEARS TO BE INNER PANE, **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
